Jump to content

I have gastritis .. you think this could be caused by meds?


Recommended Posts

So I have been dx with gastritis and was given some meds for my stomach for it.  For over a year I have had a major issue with constipation and bloating. I would go every 4-5 days. 

These past months it has been very painful and I have been having bloody stools. I take Miralax everyday and I still don't have bowel movements. I am seeing a GI doc to do better testing. I am suspecting ulcers for sure. But I am wondering if any of the meds could cause this? 

 

Link to comment
Share on other sites

On 8/4/2017 at 11:45 PM, looking for answers said:

hemmorhoids, not ulcers

I will see what they say!

On 8/5/2017 at 6:10 AM, notloki said:

I take Zantac twice daily and it totally controls my gastritis.

I heard that really helps! Dr. recommended that. When I get really bad I can take that along with my other med she gave me .

On 8/5/2017 at 0:09 AM, survivingbp said:

At this point I'm guessing it's med related or anxiety related (12 years ago was diagnosed with IBS in a period where I was also diagnosed with anxiety). 

It has to be or a combo , Been on meds for 20 years and I think It just caught up , or a med I have been on for over a year that doesn't agree with my GI tract.

On 8/5/2017 at 1:36 AM, jt07 said:

For me, AAPs and certain antidepressants (such as tricyclics and Remeron) cause constipation.

Yessir, Same here. I am guessing it's a combo of mine. They say to double up on drinking the water as well.

Link to comment
Share on other sites

 Share

×
×
  • Create New...